# SDR SWAA2021080306910

- Difficulty date: August 6, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 74,910 hours, 44,604 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR DAMAGED. / REPAIRED PER A.M.M. 25-52-01.
